Title: Models for the logic of possible proofs
Authors: Horsten, Leon #
Issue Date: 2000
Publisher: School of Philosophy, University of Southern California
Series Title: Pacific philosophical quarterly vol:81 issue:1 pages:49-60
ISSN: 0279-0750
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Logic and Analytical Philosophy
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.